Jump to content

Failed again!


[be...]

Recommended Posts

I'm a total wimp, I can't do this, I don't know what's up with me. I've had to updose from 6mg to 7.5mg diazepam because of anxiety and withdrawal symptoms. I'm feel like I'm having a break down.

 

I'm getting sudden panic, and a massive feeling of detachment from everything, anadonia, and a mixture of other symptoms, internal vibrating, DR.

 

So far this year I've been on Zoloft, lexapro, mirtazpine, Pregabalin, and they haven't helped, in fact they have made every thing worse.

 

I'm a mess a total failure and a I've no idea what to do.

 

Link to comment
Share on other sites

First off you aren’t a failure or anymore of a failure than I am. I’ve failed HUNDREDS of times trying to get myself properly off this medication. It can be easy for some and very hard for others. Feeling awful mentally makes everything seem much worse. Those little adjustments on medication can cause very radical withdraw symptoms. It has happened to me a ton. Be understanding with yourself and take things 1 day at a time. Also find a long term plan that works best for you by stabilizing yourself and making very tiny adjustments slowly. Hang in there.
Link to comment
Share on other sites

Thank you both for your replys, I'm lonely in this journey so it means a lot. Yes I've decided not to put a time limit on my hold or when I start tapering, but I no I'll be going slow when I resume. Definitely will be micro tapering when I restart.

 

Thanks again

 

 

Link to comment
Share on other sites

You are not a failure. You are like many of us trying to work out the best way forward. It us not easy. I have spent the weekend devastated about these meds and future.

Please take care MP

Link to comment
Share on other sites

You are not a failure. You are like many of us trying to work out the best way forward. It us not easy. I have spent the weekend devastated about these meds and future.

Please take care MP

 

Thanks for your reply, you take care too. This is the most hardest thing I've ever been through. I wouldn't wish it on anyone.

Link to comment
Share on other sites

You are far from alone Benqb1.  My taper, which was going fairly well at the end of 2021 exploded like a hydrogen bomb in January.  I can't recall the particulars, but there was holiday reveling involved and kaput.  It's discouraging because I wanted off of it by the 1 yr anniv of when I started it, 5/13/21.  Just gotta start over....and if necessary over again...and again.  I have sought out therapy to try to gain skills at controlling the issues that put me on this shit in the first place.  And I needed to be on it...no amount of talking was bringing me off the ledge.  I needed medication.  Unfortunately i only needed 4 months worth...yet here we are 14 months later.  Don't disparage yourself.  Just start again.  If there are other issues which are making you prone to fail, try to get assistance for them.  Best of luck man....you're gonna do fine.
Link to comment
Share on other sites

×
×
  • Create New...